# SDR PIDR2006035

- Difficulty date: October 19, 2006
- Submitted: October 26, 2006
- Operation: General aviation
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- Aircraft time: 54,202 hours, 33,797 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LT AND RT INTERNAL BEAMS CRACKED.  REPAIRED BEAMS SB 737-52A1079.
